Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 3, Number 3

Miscellaneous front pages, Bull. New York Math. Soc., Volume 3, Number 3 (1893)
Bull. Amer. Math. Soc. 3 (1893)
More Information
Full-text PDF    
A doubly-infinite system of simple groups
E. Hastings Moore.
Bull. Amer. Math. Soc. 3 (1893), 73-78
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1557275
Note on monogenic functions of a single variable
T. Craig.
Bull. Amer. Math. Soc. 3 (1893), 78-79
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1557276
Lambert’s non-Euclidean geometry
George Bruce Halsted.
Bull. Amer. Math. Soc. 3 (1893), 79-80
Abstract, references and article information
Full-text PDF    
The teaching of mathematics at Göttingen
Riecke, Schering, Voigt, Klein, Schur and Weber.
Bull. Amer. Math. Soc. 3 (1893), 80-88
Abstract, references and article information
Full-text PDF    
Notes
Bull. Amer. Math. Soc. 3 (1893), 88-90
More Information
Full-text PDF    
New publications
Bull. Amer. Math. Soc. 3 (1893), 90-94
More Information
Full-text PDF